JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A RING PROPERTY UNIFYING REVERSIBLE AND RIGHT DUO RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A RING PROPERTY UNIFYING REVERSIBLE AND RIGHT DUO RINGS
Kim, Nam Kyun; Lee, Yang;
  PDF(new window)
 Abstract
The concepts of reversible, right duo, and Armendariz rings are known to play important roles in ring theory and they are independent of one another. In this note we focus on a concept that can unify them, calling it a right Armendarizlike ring in the process. We first find a simple way to construct a right Armendarizlike ring but not Armendariz (reversible, or right duo). We show the difference between right Armendarizlike rings and strongly right McCoy rings by examining the structure of right annihilators. For a regular ring R, it is proved that R is right Armendarizlike if and only if R is strongly right McCoy if and only if R is Abelian (entailing that right Armendarizlike, Armendariz, reversible, right duo, and IFP properties are equivalent for regular rings). It is shown that a ring R is right Armendarizlike, if and only if so is the polynomial ring over R, if and only if so is the classical right quotient ring (if any). In the process necessary (counter)examples are found or constructed.
 Keywords
right Armendarizlike ring;polynomial ring;reversible ring;right duo ring;Armendariz ring;strongly right McCoy ring;regular ring;
 Language
English
 Cited by
1.
MCCOY CONDITION ON IDEALS OF COEFFICIENTS,;;;;

대한수학회보, 2013. vol.50. 6, pp.1887-1903 crossref(new window)
1.
MCCOY CONDITION ON IDEALS OF COEFFICIENTS, Bulletin of the Korean Mathematical Society, 2013, 50, 6, 1887  crossref(new windwow)
 References
1.
D. D. Anderson and V. Camillo, Armendariz rings and Gaussian ring, Comm. Algebra 26 (1998), no. 7, 2265-2272. crossref(new window)

2.
D. D. Anderson and V. Camillo, Semigroups and rings whose zero products commute, Comm. Algebra 27 (1999), no. 6, 2847-2852. crossref(new window)

3.
R. Antoine, Nilpotent elements and Armendariz rings, J. Algebra 319 (2008), no. 8, 3128-3140. crossref(new window)

4.
E. P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470-473. crossref(new window)

5.
H. E. Bell, Near-rings in which each element is a power of itself, Bull. Austral. Math. Soc. 2 (1970), 363-368. crossref(new window)

6.
V. Camillo and P. P. Nielsen, McCoy rings and zero-divisors, J. Pure Appl. Algebra 212 (2008), no. 3, 599-615. crossref(new window)

7.
P. M. Cohn, Reversible rings, Bull. London Math. Soc. 31 (1999), no. 6, 641-648. crossref(new window)

8.
R. C. Courter, Finite-dimensional right duo algebras are duo, Proc. Amer. Math. Soc. 84 (1982), no. 2, 157-161.

9.
E. H. Feller, Properties of primary noncommutative rings, Trans. Amer. Math. Soc. 89 (1958), 79-91. crossref(new window)

10.
K. R. Goodearl, Von Neumann Regular Rings, Pitman, London, 1979.

11.
K. R. Goodearl and R. B. Warfield, Jr., An Introduction to Noncommutative Noetherian Rings, Cambridge University Press, 1989.

12.
J. M. Habeb, A note on zero commutative and duo rings, Math. J. Okayama Univ. 32 (1990), 73-76.

13.
Y. Hirano, On annihilator ideals of a polynomial ring over a noncommutative ring, J. Pure Appl. Algebra 168 (2002), no. 1, 45-52. crossref(new window)

14.
C. Y. Hong, Y. C. Jeon, N. K. Kim, and Y. Lee, The McCoy condition on noncommutative rings, Comm. Algebra 39 (2011), no. 5, 1809-1825. crossref(new window)

15.
C. Huh, H. K. Kim, and Y. Lee, p.p. rings and generalized p.p. rings, J. Pure Appl. Algebra 167 (2002), no. 1, 37-52. crossref(new window)

16.
C. Huh, Y. Lee, and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761. crossref(new window)

17.
N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477-488. crossref(new window)

18.
N. K. Kim and Y. Lee, Extensions of reversible rings, J. Pure Appl. Algebra 185 (2003), no. 1-3, 207-223. crossref(new window)

19.
T.-K. Lee and T.-L. Wong, On Armendariz rings, Houston J. Math. 29 (2003), no. 3, 583-593.

20.
T.-K. Lee and Y. Zhou, Armendariz and reduced rings, Comm. Algebra 32 (2004), no. 6, 2287-2299. crossref(new window)

21.
G. Marks, Reversible and symmetric rings, J. Pure Appl. Algebra 174 (2002), no. 3, 311-318. crossref(new window)

22.
G. Marks, A taxonomy of 2-primal rings, J. Algebra 266 (2003), no. 2, 494-520. crossref(new window)

23.
G. Marks, Duo rings and Ore extensions, J. Algebra 280 (2004), no. 2, 463-471. crossref(new window)

24.
J. Matczuk, Ore extensions over duo ring, J. Algebra 297 (2006), no. 1, 139-154. crossref(new window)

25.
N. H. McCoy, Remarks on divisors of zero, Amer. Math. Monthly 49 (1942), 286-295. crossref(new window)

26.
N. H. McCoy, Annihilators in polynomial rings, Amer. Math. Monthly 64 (1957), 28-29.

27.
L. Motais de Narbonne, Anneaux semi-commutatifs et unis riels anneaux dont les id aux principaux sont idempotents, In: Proceedings of the 106th National Congress of Learned Societies (Perpignan, 1981), 71-73, Bib. Nat., Paris, 1982.

28.
P. P. Nielsen, Semi-commutativity and the McCoy condition, J. Algebra 298 (2006), no. 1, 134-141. crossref(new window)

29.
M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17. crossref(new window)

30.
G. Shin, Prime ideals and sheaf representation of a pseudo symmetric ring, Trans. Amer. Math. Soc. 184 (1973), 43-60. crossref(new window)

31.
W. Xue, Artinian duo rings and self-dualty, Proc. Amer. Math. Soc. 105 (1989), no. 2, 309-313. crossref(new window)